Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A countable nondiscrete topological field without nontrivial convergent sequences


Author: Alexander Shibakov
Journal: Proc. Amer. Math. Soc. 127 (1999), 3091-3094
MSC (1991): Primary 54H13; Secondary 54A20
Published electronically: April 28, 1999
MathSciNet review: 1600137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of a space in the title is presented, answering a question asked by A. Arkhangel$'$skii and D. Shakhmatov.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H13, 54A20

Retrieve articles in all journals with MSC (1991): 54H13, 54A20


Additional Information

Alexander Shibakov
Affiliation: Department of Mathematics, Box 5054, Tennessee Technological University, Cookeville, Tennessee 38505
Email: ashibakov@tntech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04854-6
PII: S 0002-9939(99)04854-6
Keywords: Topological field, convergent sequence
Received by editor(s): March 25, 1997
Received by editor(s) in revised form: December 12, 1997
Published electronically: April 28, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society